Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fluctuations of ergodic averages for actions of groups of polynomial growth

Tom 240 / 2018

Nikita Moriakov Studia Mathematica 240 (2018), 255-273 MSC: Primary 28D05, 28D15. DOI: 10.4064/sm8692-5-2017 Opublikowany online: 9 October 2017

Streszczenie

It was shown by S. Kalikow and B. Weiss that, given a measure-preserving action of $\mathbb {Z}^d$ on a probability space $\mathrm {X}$ and a nonnegative measurable function $f$ on $\mathrm {X}$, the probability that the sequence of ergodic averages $$ \frac 1 {(2k+1)^d} \sum _{g \in [-k,\dots ,k]^d} f(g \cdot x) $$ has at least $n$ fluctuations across an interval $(\alpha ,\beta )$ can be bounded from above by $c_1 c_2^n$ for some universal constants $c_1 \in \mathbb {R}$ and $c_2 \in (0,1)$, which depend only on $d,\alpha ,\beta $. The purpose of this article is to generalize this result to measure-preserving actions of groups of polynomial growth. As the main tool we develop a generalization of the effective Vitali covering theorem to groups of polynomial growth.

Autorzy

  • Nikita MoriakovDelft Institute of Applied Mathematics
    Delft University of Technology
    P.O. Box 5031
    2600 GA Delft, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek